Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 24, 2010, 7:14 PM CDT for 5 counties in North Dakota. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 7:14 PM CDT (00:14 UTC)
- Expired
- May 24, 2010, 8:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:15 PM CDT | TORNADO | New Salem, ND | BUILDING DAMAGED BY TORNADO. |
| May 24, 7:21 PM CDT | TSTM WND DMG | 3 W Center, ND | SMALL BRANCHES DOWN. ESTIMATED WINDS AROUND 55 MPH. HEAVY RAIN WITH VISIBILITY LESS THAN 200 FEET. OCCURRED MONDAY EVENING. ARB REPORT. |
| May 24, 7:35 PM CDT | TORNADO | 7 Nw Mandan, ND | PUBLIC REPORTED TORNADO TOUCHED DOWN |
| May 24, 8:24 PM CDT | HAIL 1 | Lincoln, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2071 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 4.5
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
507
WUUS53 KBIS 250014
SVRBIS
NDC015-055-057-059-065-250115-
/O.NEW.KBIS.SV.W.0039.100525T0014Z-100525T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 815 PM CDT/715 PM MDT/
* AT 612 PM MDT/712 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DODGE TO 6 MILES
NORTHWEST OF NEW SALEM TO 8 MILES WEST OF ST. ANTHONY...AND MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BISMARCK...GOLDEN VALLEY...JUDSON...ZAP...ST. ANTHONY...BEULAH...
HANNOVER...HAZEN...MANDAN...CENTER...LINCOLN...STANTON...FORT
CLARK...PRICE...MENOKEN...SANGER...BALDWIN...HENSLER...PICK CITY
AND MCKENZIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY
EVENING/900 PM MDT MONDAY EVENING/ FOR SOUTHERN NORTH DAKOTA.
LAT...LON 4683 10160 4732 10216 4733 10215 4736 10220
4782 10168 4734 10086 4686 10013 4648 10108
TIME...MOT...LOC 0014Z 226DEG 37KT 4737 10221 4690 10149
4661 10107
WIND...HAIL 60MPH 1.00IN
$$
SIMOSKO1 follow-up statement
812
WWUS53 KBIS 250108
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT MON MAY 24 2010
NDC015-055-057-059-065-250115-
/O.CON.KBIS.SV.W.0039.000000T0000Z-100525T0115Z/
MCLEAN ND-MERCER ND-BURLEIGH ND-OLIVER ND-MORTON ND-
808 PM CDT MON MAY 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MORTON...EASTERN OLIVER...BURLEIGH...NORTHEASTERN MERCER AND WESTERN
MCLEAN COUNTIES UNTIL 815 PM CDT/715 PM MDT/...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF ROSEGLEN TO
SANGER TO 8 MILES NORTH OF MENOKEN...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GARRISON AND COLEHARBOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4648 10109 4693 10120 4759 10192 4782 10168
4734 10086 4686 10013 4648 10108
TIME...MOT...LOC 0108Z 226DEG 37KT 4776 10162 4728 10090
4699 10048
WIND...HAIL 60MPH 1.00IN
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:24 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, May 24, 3:24 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 324 PM CDT MON MAY 24 2010 .SYNOPSIS...ON GOING SEVERE WEATHER WITH TORNADO WATCH CURRENTLY IN EFFECT SOUTH CENTRAL AND EAST UNTIL 10 PM CDT. MOIST FLOW OVER WARM FRONTAL BOUNDARY ACROSS NORTHERN SOUTH DAKOTA CREATING FAVORABLE ENVIRONMENT FOR SEVERE STORMS SOUTH CENTRAL AND EAST...ALSO HEAVY RAIN. AS THE SYSTEM DEPARTS TONIGHT I EXPECT STRONG SOUTHWEST WINDS TO BE A THREAT TUESDAY. HAVE LEFT THE HIGH WIND WATCH IN PLACE. && .SHORT TERM...MADE ONLY MINOR CHANGES TO CURRENT FORECAST WITH FLASH FLOOD WATCH CONTINUING ACROSS THE JAMES RIVER VALLEY THROUGH THIS EVENING. POTENTIAL EXISTS FOR HEAVY RAIN WEST. FLASH FLOOD GUIDANCE IS HIGHER THERE. WILL MENTION HEAVY RAIN SOUTH AND EAST. AS MENTION IN THE SYNOPSIS...THERE IS A SIGNIFICANT THREAT OF SEVERE STORMS AND TORNADOES ACROSS SOUTHERN AND EASTERN NORTH DAKOTA. AS THE SYSTEM LIFTS OUT...THE REGION BECOMES OVERPLAYED SOUTHWEST FLOW ALOFT WITH SUBSIDENCE LIKELY TO MIX DOWN TO THE SURFACE. THIS ALONG WITH GRADIENT WINDS SHOULD KEEP THE POTENTIAL FOR HIGH WIND CRITERIA GOING TUESDAY. ALL THIS LIFTS OUT AND ENDS TUESDAY NIGHT...LEAVING WEDNESDAY AND THURSDAY QUIET. .LONG TERM...FRIDAY THROUGH MONDAY... EXTENDED PERIOD WILL BEGIN DRY FRIDAY BUT BY SATURDAY AND SUNDAY I EXPECT AN INCREASE IN THE LIKELIHOOD FOR A WET AND WINDY PERIOD. THIS MAY EXTEND INTO MONDAY DEPENDING ON SPEED AND TRACK OF UPPER LEVEL FEATURES. .AVIATION...MULTIPLE HAZARDS TO AVIATION CONTINUE THIS PERIOD. SIGNIFICANT THUNDERSTORMS WITH SEVERE POTENTIAL...(LARGE HAIL/ WINDS GRATER THAN 50KTS AND THE POTENTIAL FOR TORNADOES) EXIST ACROSS SOUTH CENTRAL AND EAST CENTRAL NORTH DAKOTA. KBIS/KJMS THE MOST LIKELY TO SEE THUNDERSTORMS AT OR IN THE VICINITY OF THE AIRPORTS. KDIK WILL SEE IFR CIGS AS EASTERLY UPSLOPE HOLDS LOW CLOUDS IN PLACE. THIS WILL ALSO BE POSSIBLE AT KBIS. && .HYDROLOGY... MORE RAIN SHOWERS AND THUNDERSTORMS MOVING THROUGH THE FORECAST AREA WILL HAVE AN INCREASED EFFECT ON LOCAL STREAMS OVER THE NEXT FEW DAYS. A NUMBER OF AREAS HAVE RECORDED ALMOST TWO INCHES OF RAIN FROM THE PAST WEEKEND THROUGH MONDAY MORNING. THIS HAS LIKELY CREATED SOME VERY LOCALIZED FLASH FLOODING OF SMALL STREAMS AND DRAINAGES...BUT HAS NOT CREATED FLOODING OF THE BIGGER RIVERS AND STREAMS. THIS PATTERN WILL CONTINUE THROUGH LATE MONDAY AS MORE...AND POSSIBLY EVEN STRONGER...THUNDERSTORMS PASS THROUGH SOUTHERN AND CENTRAL NORTH DAKOTA. EVEN WITH THE RECENT WET WEATHER AND INCOMING RAINS...THE BIGGER RIVERS AND STREAMS ARE STILL UNLIKELY TO EXPERIENCE WIDESPREAD FLOODING ALTHOUGH HIGHER WATER WILL BECOME MORE NOTED IN MANY AREAS. THE LOWER JAMES RIVER NEAR LUDDEN CURRENTLY HAS A STAGE OF 13.4 FEET AND IS THE ONLY RIVER CURRENTLY ABOVE FLOOD STAGE IN THE BISMARCK FORECAST AREA. WHILE THE LOWER JAMES WILL RISE SLIGHTLY OVER THE NEXT FEW DAYS...IT WILL NOT LIKELY REACH THE MODERATE FLOOD STAGE OF 14 FEET. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR NDZ001>005-009>013-017>023-031>036-040>046. WIND ADVISORY UNTIL 7 AM CDT /6 AM MDT/ TUESDAY FOR NDZ001>004- 009>012-017-018-031>033-040-041-043-044. FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR NDZ005-013-023-025- 036-037-047-048-050-051. && SHORT TERM...ABELING AVIATION...ABELING/AYD LONG TERM...AYD/ABELING HYDROLOGY...SCHLAG
Hazardous weather outlook, May 24, 4:51 AM CDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 451 AM CDT MON MAY 24 2010 NDZ001>004-009>012-017>022-031>035-040>046-251000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- 451 AM CDT MON MAY 24 2010 /351 AM MDT MON MAY 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME THUNDERSTORM MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL...LARGE HAIL...AND STRONG WINDS CENTRAL AND EAST. ISOLATED TORNADOES ARE POSSIBLE SOUTH CENTRAL AND SOUTHEAST THIS AFTERNOON AND EVENING. STRONG WINDS AHEAD OF SURFACE LOW PRESSURE WILL DEVELOP WEST AND NORTH CENTRAL THIS AFTERNOON WITH GUSTS TO NEAR 45 MPH POSSIBLE. SEE WWW.WEATHER.GOV FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG SOUTHWESTERLY WINDS ARE EXPECTED TUESDAY AS SURFACE LOW PRESSURE LIFTS NORTH INTO SOUTH CENTRAL CANADA. GUSTS TO NEAR 60 MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF WEST AND MUCH OF CENTRAL NORTH DAKOTA FOR TUESDAY. THERE IS SLIGHT CHANCE FOR THUNDERSTORMS WEST AND SOUTH WEDNESDAY NIGHT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS FAR NORTHWEST AND NORTH CENTRAL THURSDAY NIGHT INTO FRIDAY. A BETTER CHANCE FOR THUNDERSTORMS IS FORECAST FOR SATURDAY AND SUNDAY. MEDIUM RANGE FORECAST MODELS ARE INDICATING AN INCREASED THREAT FOR POSSIBLE STRONG THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. HOWEVER...THE UNCERTAINTY REMAINS HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. NDZ005-013-023-025-036-037-047-048-050-051-251000- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- 451 AM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME THUNDERSTORM MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL...LARGE HAIL...AND STRONG WINDS CENTRAL AND EAST. ISOLATED TORNADOES ARE POSSIBLE SOUTH CENTRAL AND SOUTHEAST THIS AFTERNOON AND EVENING. THERE IS POTENTIAL FOR VERY HEAVY RAIN WITH THIS SYSTEM ACROSS CENTRAL NORTH DAKOTA. BE PREPARED FOR HEAVY RAINS THAT MAY CAUSE FLASH FLOODING...AND FLOODING OF LOW LYING AREAS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG SOUTHWESTERLY WINDS ARE EXPECTED TUESDAY AS SURFACE LOW PRESSURE LIFTS NORTH INTO SOUTH CENTRAL CANADA. GUSTS TO NEAR 60 MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR ALL OF WEST AND MUCH OF CENTRAL NORTH DAKOTA FOR TUESDAY. A CHANCE FOR THUNDERSTORMS IS FORECAST FOR SATURDAY AND SUNDAY. MEDIUM RANGE FORECAST MODELS ARE INDICATING AN INCREASED THREAT FOR POSSIBLE STRONG THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. HOWEVER...THE UNCERTAINTY REMAINS HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. NH
In the hours before
Local storm report, May 24, 6:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
634 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 13 ENE ASHLEY 46.11N 99.12W
05/24/2010 MCINTOSH ND LAW ENFORCEMENT
SHED GONE POSSIBLE TORNADO
0605 PM TORNADO 7 N THUNDER HAWK 46.04N 101.98W
05/24/2010 SIOUX ND STORM CHASER
4 BRIEF TOUCHDOWNS DAMAGED BARN
&&
LLPLocal storm report, May 24, 6:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
635 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL LEFOR 46.68N 102.56W
05/24/2010 E1.75 INCH STARK ND MESONET
GOLFBALL SIZE HAIL HEAVY RAIN 1 3/4 INCHES IN 15 MIN.
&&
LLPLocal storm report, May 24, 6:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST HETTINGER 46.00N 102.64W
05/24/2010 M61 MPH ADAMS ND ASOS
&&
LLPLocal storm report, May 24, 6:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST JAMESTOWN 46.91N 98.71W
05/24/2010 M61 MPH STUTSMAN ND ASOS
&&
LLPLocal storm report, May 24, 6:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST HETTINGER 46.00N 102.64W
05/24/2010 M61.00 MPH ADAMS ND ASOS
&&
CORRECTION TO LOCATION...THIS REPORT IS FOR JAMESTOWN ASOS
LLPLocal storm report, May 24, 6:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL HEBRON 46.90N 102.04W
05/24/2010 E1.00 INCH MORTON ND LAW ENFORCEMENT
0654 PM HAIL GLEN ULLIN 46.82N 101.83W
05/24/2010 E1.00 INCH MORTON ND LAW ENFORCEMENT
&&
LLPThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:28 PM CDT | Tornado Warning | BIS | Morton | 32 min |
| May 24, 7:43 PM CDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 32 min |
| May 24, 8:29 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 92 min |
| May 24, 8:32 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 44 min |
| May 24, 8:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 53 min |
| May 24, 9:04 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan, Wells | 56 min |
| May 24, 9:05 PM CDT | Areal Flood Advisory | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 3 hr |
| May 24, 9:23 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, LaMoure, Logan, McIntosh, Stutsman | 52 min |
| May 24, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 43 min |
| May 24, 10:05 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 33 min |
| May 24, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, LaMoure, Stutsman | 33 min |
| May 25, 1:37 AM CDT | High Wind Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more | 17 hr |
| May 25, 1:37 AM CDT | Wind Advisory | BIS | Dickey, Emmons, Foster, Kidder, LaMoure, Logan and 2 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.